# SDR FDEA202211232847

- Difficulty date: November 23, 2022
- Submitted: November 28, 2022
- Operation: Air carrier
- Aircraft: N591FE
- Make and model: Doug MD-11F
- Aircraft serial: 48527
- Aircraft time: 90,954 hours, 20,509 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Stiffener
- Part number: APB72781
- Condition: Unknown
- Location: N/A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K, K

## Discrepancy

STIFFNER APB 7278-1 REQUIRES FABRICATION. 0003883811 : CORDOVA, CARLOS   - 27-NOV-2022 07:15  FABRICATED STIFFENER P/N APB7278-1 IAW DOUGLAS DWG APB7278
